EconPapers    
Economics at your fingertips  
 

Uniqueness Theorems on Difference Monomials of Entire Functions

Gang Wang, Deng-li Han and Zhi-Tao Wen

Abstract and Applied Analysis, 2012, vol. 2012, 1-8

Abstract:

The aim of this paper is to discuss the uniqueness of the difference monomials . It assumed that and are transcendental entire functions with finite order and , where is a nonzero complex constant and , are integers. It is proved that if one of the following holds (i) and , (ii) and , and (iii) and , then or for some constants and which satisfy and . It is an improvement of the result of Qi, Yang and Liu.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/407351.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/407351.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:407351

DOI: 10.1155/2012/407351

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:407351